# SDR CALA2025071406508

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 24,491 hours, 9,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   EMERGENCY LIGHT AT SEAT 26C INOP. WIRES DISCONNECTED CAPPED BROKEN WIRES AND SECURED IN RACEWAY UNDER SEATS 26AB. HARNESS P/N IS BR9635-120-24 M&E 29-3350-3-0010 PER CONFIG DWG 3350DD14743. NIS AT CLE. PAR# 29-3350-3-0010  IS NIS IN CLE PROXIMTY LIGHTING AT ADJACENT SEATS OPERATES NORMALLY MEL 3319E APPROVED. PLACED ON MEL INSTALLED NEW MATE N LOK CONNECTOR FOR EMERGENCY LIGHT AT SEAT 26C PER SWPM 20-42-01 OPS CHECK GOOD
